# SDR USAA2015031900002

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,596 hours, 23,265 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: A9299304600600
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1L EMER LIGHT INOPERATIVE DUE TO BROKEN WIRES.  REPLACED EMER LIGHT HARNESS.  GOOD OPERATIONAL CHECK IAW AMM 33-51-00-710-007A.
